I hope this is the correct place to post this, as I am new to this forum. It looks pretty active and current. I am in week 20 of Peg-Intron-2b (1x wk)/Ribavarin (6x/day) and a Wyeth clinical trial (protease inbibitor)drug (4x/day). I was neg after week 4. I was diagnosed in 2001, VL 5 million, genotype 1a, stage 1 and was asymptomatic (all normal blood and liver functions) I am male, 55 years old. I have been clean and sober since 1987, and definitely know where I got HCV (along with all my other child-hood buddies). I have the usual side-effects (fatigue, anxiety, hair loss, drymouth/skin, weight loss, rash) and take Procrit 1x/week (I have been on this since week 6). I try to keep a healthy diet, drink lots of water, exercise (which has decreased since I started tx - once I start exercising I do feel better-it is the motivational part that is difficult.) I feel it is also about a positive attitude. I have heard about the real bad stories of side-effects, but have also found those that had minimal side-effects. These are not widely publicized, but I have read where it is not uncommon. The bad stuff gets the press? My anxiety levels are increasing to the point where sometimes I am non-functional, and will ask my MD what can be done. I recently went through a horrific body rash which left open wounds (partly my fault due to the horrendous itch and scratching). My MD did not feel it was a reaction to the meds and the dermatologist has not gotten back the lab results yet. It has subsided through steroid treatment and Atarax. Why did I start tx if I was asymptomatic? I will never be healthier than I am now.